Dr Walter Kozlowski

Adjunct Associate Professor
Science
School of Mathematics & Statistics

Dr Walter Wojciech M. Kozlowski (publishing as Wojciech M. Kozlowski) has been actively involved in research activities in mathematics and applications since the 1980s with a particular interest in functional analysis, fixed point theory and applications. A Fulbright scholar, an author of a monographic book “Modular Function Spaces”, a co-author of “Fixed Point Theory in Modular Function Spaces”, and author of numerous scientific papers, he has held several academic posts at the universit...

Mobile
+61 407 724 612
Phone
9385 7118
E-mail
w.m.kozlowski@unsw.edu.au
Location
School of Mathematics and Statistics UNSW Sydney NSW 2052 The Red Centre Room 5102
  • Books | 2015
    Khamsi MA; Kozlowski WM, 2015, Fixed Point Theory in Modular Function Spaces, Birkhäuser
    Books | 1988
    Kozlowski WM, 1988, Modular Function Spaces, Marcel Dekker, New York and Basel
  • Book Chapters | 2014
    Kozlowski WW, 2014, 'An Introduction to Fixed Point Theory in Modular Function Spaces', in Almezel S; Ansari QH; Khamsi MA (ed.), Topics in Fixed Point Theory, Springer International Publishing, pp. 159 - 222
    Book Chapters | 2013
    Kozlowski WM; Sims B, 2013, 'On the Convergence of Iteration Processes for Semigroups of Nonlinear Mappings in Banach Spaces', in Springer Proceedings in Mathematics & Statistics, Springer New York, pp. 463 - 484, http://dx.doi.org/10.1007/978-1-4614-7621-4_22
  • Journal articles | 2024
    Kozlowski W, 2024, 'A NOTE ON A FIXED POINT THEOREM IN MODULATED LTI-SPACES', Applied Set-Valued Analysis and Optimization, 6 (2024), pp. 31 - 39, http://dx.doi.org/10.23952/asvao.6.20245.1.03
    Journal articles | 2024
    Kozlowski WM, 2024, 'Convergence of Implicit Iterative Processes for Semigroups of Nonlinear Operators Acting in Regular Modular Spaces', Mathematics, 12, http://dx.doi.org/10.3390/math12244007
    Journal articles | 2024
    Kozlowski WM, 2024, 'Modular version of Goebel-Kirk theorem', Topological Methods in Nonlinear Analysis, pp. 1 - 16, http://dx.doi.org/10.12775/tmna.2023.059
    Journal articles | 2023
    Kozlowski WM, 2023, 'CONTRACTIVE SEMIGROUPS IN TOPOLOGICAL VECTOR SPACES, ON THE 100TH ANNIVERSARY OF STEFAN BANACH'S CONTRACTION PRINCIPLE', Bulletin of the Australian Mathematical Society, 108, pp. 331 - 338, http://dx.doi.org/10.1017/S0004972722001629
    Journal articles | 2021
    Kozlowski WMW, 2021, 'On modular approximants in sequential convergence spaces', Journal of Approximation Theory, 264, pp. 105535 - 105535, http://dx.doi.org/10.1016/j.jat.2020.105535
    Journal articles | 2020
    Kozlowski WM, 2020, 'On modulated topological vector spaces and applications', Bulletin of the Australian Mathematical Society, 101, pp. 325 - 332, http://dx.doi.org/10.1017/S0004972719000716
    Journal articles | 2018
    Kozlowski WM, 2018, 'Monotone Lipschitzian semigroups in Banach spaces', Journal of the Australian Mathematical Society, 105, pp. 417 - 428, http://dx.doi.org/10.1017/S1446788717000362
    Journal articles | 2017
    Bachar M; Khamsi MA; Kozlowski WM; Bounkhel M, 2017, 'Common fixed points of monotone Lipschitzian semigroups in Banach spaces', Journal of Nonlinear Sciences and Applications, 11, pp. 73 - 79, http://dx.doi.org/10.22436/jnsa.011.01.06
    Journal articles | 2017
    KOZLOWSKI WM, 2017, 'A PURELY METRIC PROOF OF THE CARISTI FIXED POINT THEOREM', Bulletin of the Australian Mathematical Society, 95, pp. 333 - 337, http://dx.doi.org/10.1017/s0004972716000800
    Journal articles | 2015
    Bin Dehaish BA; Khamsi MA; Kozlowski WM, 2015, 'On the convergence of iteration processes for semigroups of nonlinear mappings inmodular function spaces', Fixed Point Theory and Applications, 2015, http://dx.doi.org/10.1186/1687-1812-2015-3
    Journal articles | 2015
    Kozlowski WM, 2015, 'On convergence of iteration processes for nonexpansive semigroups in uniformly convex and uniformly smooth Banach spaces', Journal of Mathematical Analysis and Applications, 426, pp. 1182 - 1191, http://dx.doi.org/10.1016/j.jmaa.2015.02.021
    Journal articles | 2014
    Alsulami SM; Kozlowski WM, 2014, 'On the set of common fixed points of semigroups of nonlinear mappings in modular function spaces', Fixed Point Theory and Applications, 2014, http://dx.doi.org/10.1186/1687-1812-2014-4
    Journal articles | 2014
    Kozlowski WW, 2014, 'Strong convergence of implicit iteration processes for nonexpansive semigroups in Banach spaces', Commentationes Mathematicae - Prace Matematyczne, 54, pp. 203 - 208, http://dx.doi.org/10.14708/cm.v54i2.703
    Journal articles | 2013
    Bin Dehaish BA; Khamsi MA; Kozlowski WM; Kozlowski W, 2013, 'Common fixed points for pointwise Lipschitzian semigroups in modular function spaces', Fixed Point Theory and Algorithms for Sciences and Engineering, 2013, pp. 214, http://dx.doi.org/10.1186/1687-1812-2013-214
    Journal articles | 2013
    Kozlowski WM, 2013, 'On Nonlinear Differential Equations in Generalized Musielak-Orlicz Spaces', Commentationes Mathematicae, 53, http://dx.doi.org/10.14708/cm.v53i2.779
    Journal articles | 2013
    Kozlowski WWM, 2013, 'Pointwise Lipschitzian mappings in uniformly convex and uniformly smooth Banach spaces', Nonlinear Analysis - Theory Methods and Applications, 84, pp. 50 - 60, http://dx.doi.org/10.1016/j.na.2013.02.003
    Journal articles | 2012
    Kozlowski WM, 2012, 'Advancements in fixed point theory in modular function spaces', Arabian Journal of Mathematics, 1, pp. 477 - 494, http://dx.doi.org/10.1007/s40065-012-0051-0
    Journal articles | 2011
    Khamsi M; Kozlowski WWM, 2011, 'On asymptotic pointwise nonexpansive mappings in modular function spaces', Journal of Mathematical Analysis and Applications, 380, pp. 697 - 708, http://dx.doi.org/10.1016/j.jmaa.2011.03.031
    Journal articles | 2011
    Kozlowski WWM, 2011, 'Common fixed points for semigroups of pointwise Lipschitzian mappings in Banach spaces', Bulletin of the Australian Mathematical Society, 84, pp. 353 - 361, http://dx.doi.org/10.1017/S0004972711002668
    Journal articles | 2011
    Kozlowski WWM, 2011, 'Fixed point iteration processes for asymptotic pointwise nonexpansive mappings in Banach spaces', Journal of Mathematical Analysis and Applications, 377, pp. 43 - 52, http://dx.doi.org/10.1016/j.jmaa.2010.10.026
    Journal articles | 2011
    Kozlowski WWM, 2011, 'On the existence of common fixed points for semigroups of nonlinear mappings in modular function spaces', Commentationes Mathematical Universitatis Carolinae, 51, pp. 81 - 98
    Journal articles | 2010
    Khamsi MA; Kozlowski WWM, 2010, 'On asymptotic pointwise contractions in modular function spaces', Nonlinear Analysis - Theory Methods and Applications, 73, pp. 2957 - 2967, http://dx.doi.org/10.1016/j.na.2010.06.061
    Journal articles | 1991
    Khamsi MA; Kozlowski WM; Shutao C, 1991, 'Some geometrical properties and fixed point theorems in Orlicz spaces', Journal of Mathematical Analysis and Applications, 155, pp. 393 - 412, http://dx.doi.org/10.1016/0022-247x(91)90009-o
    Journal articles | 1990
    Kilmer SJ; Kozlowski WM; Lewicki G, 1990, 'Best approximants in modular function spaces', Journal of Approximation Theory, 63, pp. 338 - 367, http://dx.doi.org/10.1016/0021-9045(90)90126-b
    Journal articles | 1989
    Kozlowski WM; Lewicki G, 1989, 'Analyticity and polynomial approximation in modular function spaces', Journal of Approximation Theory, 58, pp. 15 - 35, http://dx.doi.org/10.1016/0021-9045(89)90004-x
    Journal articles | 1989
    Kozlowski WM, 1989, 'On domains of some nonlinear operators', Journal of Mathematical Analysis and Applications, 139, pp. 243 - 267, http://dx.doi.org/10.1016/0022-247x(89)90242-4
  • Preprints | 2024
    Kozlowski WM, 2024, Convergence of Implicit Iterative Processes for Semigroups of Nonlinear Operators Acting in Regular Modular Spaces, http://dx.doi.org/10.20944/preprints202411.2397.v1